Point interaction Hamiltonians in bounded domains

Blanchard P, Figari R, Mantile A (2007)
JOURNAL OF MATHEMATICAL PHYSICS 48(8): 082108.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ;
Abstract / Bemerkung
Making use of recent techniques in the theory of self-adjoint extensions of symmetric operators, we characterize the class of point interaction Hamiltonians in a three-dimensional bounded domain with regular boundaries. In the particular case of one point interaction acting in the center of a ball, we obtain an explicit representation of the point spectrum of the operator together with the corresponding eigenfunctions. These operators are used to build up a model system where the dynamics of a quantum particle depends on the state of a quantum bit.
Erscheinungsjahr
2007
Zeitschriftentitel
JOURNAL OF MATHEMATICAL PHYSICS
Band
48
Ausgabe
8
Seite(n)
082108
ISSN
0022-2488
Page URI
https://pub.uni-bielefeld.de/record/1632789

Zitieren

Blanchard P, Figari R, Mantile A. Point interaction Hamiltonians in bounded domains. JOURNAL OF MATHEMATICAL PHYSICS. 2007;48(8):082108.
Blanchard, P., Figari, R., & Mantile, A. (2007). Point interaction Hamiltonians in bounded domains. JOURNAL OF MATHEMATICAL PHYSICS, 48(8), 082108. doi:10.1063/1.2770672
Blanchard, P., Figari, R., and Mantile, A. (2007). Point interaction Hamiltonians in bounded domains. JOURNAL OF MATHEMATICAL PHYSICS 48, 082108.
Blanchard, P., Figari, R., & Mantile, A., 2007. Point interaction Hamiltonians in bounded domains. JOURNAL OF MATHEMATICAL PHYSICS, 48(8), p 082108.
P. Blanchard, R. Figari, and A. Mantile, “Point interaction Hamiltonians in bounded domains”, JOURNAL OF MATHEMATICAL PHYSICS, vol. 48, 2007, pp. 082108.
Blanchard, P., Figari, R., Mantile, A.: Point interaction Hamiltonians in bounded domains. JOURNAL OF MATHEMATICAL PHYSICS. 48, 082108 (2007).
Blanchard, Philippe, Figari, R., and Mantile, A. “Point interaction Hamiltonians in bounded domains”. JOURNAL OF MATHEMATICAL PHYSICS 48.8 (2007): 082108.